# SDR A6WA201441737

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 29,231 hours, 27,858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH AT 4000 FT WITH NO FLAP SELECTION.  PERFORMED FLAP RESET PROCEDURE IAW SUP 98-18F BOX 12.  FLAPS RESET, PLACARDED & PLACED ON MEL.
